# SDR FDEA201207262696

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1701 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1701, LONGERON 12R FOUND DENTED.  REPAIRED AS PER SRM 53-00-07, FIGURE 201, REPAIR 2, REVISION 50.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100, REVISION 115.
